# SDR USAA2012052500006

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 63,014 hours, 42,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD ENTRY DOOR ESCAPE SLIDE NEEDS ADJUSTMENT.  MAINTENANCE REPOSITIONED GIRT BAR STRAP MATERIAL.  GIRT OPS CHECK NORMAL.  OK FOR SERVICE.
